SciELO - Scientific Electronic Library Online

vol.40 issue5Solution of linear and non-linear partial differential equations of fractional orderExtended study of biological networks using graph theory author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Proyecciones (Antofagasta) vol.40 no.5 Antofagasta  2021 


A new generalized refinements of Young’s inequality

Mohamed Amine Ighachane1 

Mohamed Akkouchi2 

1University Cadi Ayyad, Department of Mathematics, Faculy of Sciences-Semlalia, Marrakesh, Morocco. E-mail:

2University Cadi Ayyad, Department of Mathematics, Faculy of Sciences-Semlalia, Marrakesh, Morocco. E-mail:


In this paper, we show a new generalized refinement of Young’s inequality. As applications we give some new generalized refinements of Young’s type inequalities for the determinants, traces and norms of positive definite matrices.

Keywords: AM-GM inequality; Young inequality; Determinants; Trace; Norms

Texto completo disponible sólo en PDF

Full text available only in PDF format


The authors would like to express their deep thanks to the anonymous referees for their helpful comments and suggestions on the initial version of the manuscript which lead to the improvement of this paper.


[1] Y. Al- Manasrah and F. Kittaneh, “A generalization of two refined Young inequalities”, Positivity, vol. 19, pp. 757-768, 2015. [ Links ]

[2] Y. Al- Manasrah andF. Kittaneh , “Further Generalization, Refinements, and Reverses of the Young and Heinz Inequalities”, Results in Mathematics, vol. 19, pp. 757-768, 2016. [ Links ]

[3] M. Akkouchi and M. A. Ighachane, “A new proof of a refined Young inequality”, Bulletin of the International Mathematical Virtual Institute, vol. 10, no. 3, pp. 425-428, 2020. [ Links ]

[4] T. Ando, “Matrix Young Inequalities,” in Operator Theory in Function Spaces and Banach Lattices, C. B. Huijsmans, M. A. Kaashoek, W. A. J. Luxemburg, and B. Pagter, Eds. Basel: Birkhäuser, 1995, pp. 33-38. [ Links ]

[5] S. Furuichi, “On refined Young inequalities and reverse inequalities”, Journal of Mathematical Inequalities, vol. 5, pp. 21-30, 2011. [ Links ]

[6] R. A. Horn and C. R. Johnson, Matrix analysis. New York: Cambridge University Press, 1985. [ Links ]

[7] O. Hirzallah, andF. Kittaneh , “Matrix Young inequalities for the Hilbert-Schmidt norm”, Linear Algebra and its Applications, vol. 308, pp. 77-84, 2000. [ Links ]

[8] T. Kato, “Notes on some inequalities for linear operators”, Mathematische Annalen, vol. 125, pp. 208-212, 1952. [ Links ]

[9] M. A. Ighachane, M. Akkouchi, and El Hassan Benabdi, “A new generalized refinement of the weighted arithmetic-geometric mean inequality”, Mathematical Inequalities and Applications, vol. 23, no. 3, pp. 1079-1085, 2020. [ Links ]

[10] M. A. Ighachane and M. Akkouchi, “A new generalization of two refined Young inequality”, Moroccan Journal of Pure and Applied Analysis, vol. 6, no. 2, pp. 155-167, 2020. [ Links ]

[11] F. Kittaneh , “Norm inequalities for fractionl powers of positive operators”, Letters in Mathematical Physics, vol. 27, pp. 279-285, 1993. [ Links ]

[12] F. Kittaneh andY. Al- Manasrah , “Improved Young and Heinz inequalities for matrices”, Journal of Mathematical Analysis and Applications, vol. 361, pp. 292-269, 2010. [ Links ]

[13] J. Zhao and J. Wu, “Operator inequalities involving improved Young and its reverse inequalities”, Journal of Mathematical Analysis and Applications , vol. 421, pp. 1779-1789, 2015 [ Links ]

Received: August 01, 2020; Accepted: March 01, 2021

Creative Commons License This is an open-access article distributed under the terms of the Creative Commons Attribution License